Already take Klonopin.
Hi, MCR. I would first of all ask your doctor for the answer to this question, especially since you have been taking it for so many years. He will probably start off by slowly decreasing each dose. For example, perhaps he might reduce the dosage to 10mg x 3 a day for a period of time (according to his professional judgment). Then he might go to 10mg x 3 a day, or maybe instead, go to 5mg x 3 a day. That's why you need the advice of your doctor, to wean off the safest way for you. Here's an example: in my case, I was taking 10mg doses, and started getting dizzy and nauseated. When my dose was reduced to 5mg, the dizziness and nausea went away, but the buspar was just as effective for me, at the lower dose. So, please don't try to do this on your own. He can tell you the best way to go about it. "G"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Mar 2013 • 3 answers
Updated 2 hours ago • 64 answers
Updated 19 Sep 2015 • 2 answers
Updated 18 Aug 2013 • 1 answer
Anxiety and Stress - I have bipolar and manic depression. Been taking 1mg. Xanax 4-5 times a day for
Updated 11 Aug 2014 • 5 answers